Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Flows on some three dimensional homogeneous spaces


Authors: L. Auslander, L. Green and F. Hahn
Journal: Bull. Amer. Math. Soc. 67 (1961), 494-497
DOI: https://doi.org/10.1090/S0002-9904-1961-10653-8
MathSciNet review: 0130325
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Auslander, F. Hahn, L. Markus, Topological dynamics on nilmanifolds, Bull. Amer. Math. Soc. vol. 67 (1961) pp. 298-299. MR 123308
  • 2. Gustav A. Hedlund, Fuchsian groups and transitive horocycles, Duke Math. J. 2 (1936), no. 3, 530–542. MR 1545946, https://doi.org/10.1215/S0012-7094-36-00246-6
  • 3. E. Hopf, Statistik der geodätischen Linien in Mannigfaltigkeiten negativer Krümmung, Ber. Verh. Sächs. Akad. Wiss. Leipzig. Math.-Nat. Kl. vol. 51 (1939) pp. 261-304.
  • 4. I. M. Gelfand and S. V. Fomin, Geodesic flows on manifolds of constant negative curvature, Amer. Math. Soc. Translations Series 2, vol. 1, 1955, pp. 49-65. MR 73959
  • 5. L. Green, Spectra of nilflows, Bull. Amer. Math. Soc. vol. 67 (1961) pp. 414-415. MR 126504


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10653-8

American Mathematical Society